# SDR R61A2019121081361

- Difficulty date: November 28, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N726YX
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 170000507
- Aircraft time: 11,522 hours, 7,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17066796001
- Condition: Cracked
- Location: Frame 86
- Part time: 11,522 hours, 7,647 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

** WHILE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY CHECK** AT FR86 & LBL29, FLOOR SUPPORT ANGLE FOUND CRACKED. REPLACED FLOOR SUPPORT ANGLE IAW SRM 51-41-01. CRACK LENGTH 1.4961" (38MM) AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION
